On the geometry of level sets of positive solutions of semilinear elliptic equations

George Cosner, Klaus Schmitt

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)277-286
Number of pages10
JournalRocky Mountain Journal of Mathematics
Volume18
Issue number2
DOIs
StatePublished - Mar 1988

Fingerprint

Semilinear Elliptic Equations
Level Set
Positive Solution

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the geometry of level sets of positive solutions of semilinear elliptic equations. / Cosner, George; Schmitt, Klaus.

In: Rocky Mountain Journal of Mathematics, Vol. 18, No. 2, 03.1988, p. 277-286.

Research output: Contribution to journalArticle

@article{aa0955a372ea4d50975afdd6495c423d,
title = "On the geometry of level sets of positive solutions of semilinear elliptic equations",
author = "George Cosner and Klaus Schmitt",
year = "1988",
month = "3",
doi = "10.1216/RMJ-1988-18-2-277",
language = "English (US)",
volume = "18",
pages = "277--286",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "2",

}

TY - JOUR

T1 - On the geometry of level sets of positive solutions of semilinear elliptic equations

AU - Cosner, George

AU - Schmitt, Klaus

PY - 1988/3

Y1 - 1988/3

UR - http://www.scopus.com/inward/record.url?scp=33747155482&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33747155482&partnerID=8YFLogxK

U2 - 10.1216/RMJ-1988-18-2-277

DO - 10.1216/RMJ-1988-18-2-277

M3 - Article

VL - 18

SP - 277

EP - 286

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 2

ER -